RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Number 2  


Connection between Buchstaber invariants and generalized chromatic numbers
A. A. Aizenberg
113
The arithmetic nature of the triple and quintuple product identities
N. V. Budarina, V. A. Bykovskii
140
On the number of local minima of integer lattices
A. A. Illarionov, Y. A. Soyka
149
Lagrangian formulation of Hencky's hyperelastic material
S. N. Korobeinikov, A. A. Oleinikov
155
The cohomology rings of asynchronous transition systems
V. E. Lopatkin
181
The numerical solution of a non-uniform problem theory of elasticity with the curvilinear interface
A. V. Rukavishnikov
190
Thermodynamically consistent system of conservation laws of nonsymmetric elasticity theory
V. M. Sadovskii
201
On Voronoi's cylindric minima theorem
A. V. Ustinov
213
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019